so this stupid surgery...
Posted 07 May 2011 - 01:58 PM
Baby, I'm proud of you for reaching out with this. I want you to know that I'm here for you & am willing to do anything to help you get through it. I'm worried, but I have faith in you that you have the strength to overcome the desire to stay on these stupid things. You have so much potential, and I don't want to see this bring you down from the future you and I have ahead of each other.
I only ask that you are open to my help. & Even if you get mad at me If I am strict, I want you to know it's in your best interest.
I Love you with all my heart.
Posted 15 May 2011 - 10:53 PM
had a trip to the ER last night cause i couldn't walk and collapsed. they ran some tests but couldn't figure out where the problem is coming from. i guess the pain killer thing is on hold till i can get a handle on whats happening to me right now.
thank you roo quinn and peg for being the most amazing beautiful people i have ever come into contact with.
Actually, they figured out the problem was because you were having withdrawl symptoms from the painkillers.
if your going to use this forum to ask for help, you may as well be honest.
Posted 15 May 2011 - 11:01 PM
The effects of an addiction to Percocet and abusing the drugs can produce many physical side effects which can include; loss of consciousness, dizziness, sweating, dry mouth, constipation, nausea and drowsiness. Additionally, there are other effects that occur from the percocet addiction such as the ending of personal relationships, financial problems, legal difficulties, employment issues and psychological problems.
Because Percocet is physically addictive, when dealing with the problem it is important to taper the addiction over a gradual time period. Stopping the medication abruptly by a person addicted to percocet can cause severe percocet withdrawal symptoms on the addict such as seizures and convulsions. An addict needs to seek professional and medical assistance before attempting to withdraw from the drug as there are many percocet withdrawal symptoms associated with this drug.
The most common side effects of Percocet abuse are gastrointestinal upset, physical cravings, constipation, constricted pupils, severe depression, drowsiness, nausea, euphoria, itchy skin, sedation, skin rash, slowed respiration rate, light-headedness and an exaggerated feeling of "well-being."
Percocet addiction produces very uncomfortable percocet withdrawal symptoms which will vary according to the duration of abuse and the amount of the drug taken at any given time. It is not unusual for a person addicted to percocet to consume copious amounts of the drug on a daily basis. Symptoms of percocet withdrawal can include sweating, insomnia, nausea, vomiting, restlessness, muscle aches, bone pain and diarrhea
Posted 15 June 2011 - 01:58 AM